MathSciNet Relay Station
MathSciNet bibliographic data
MR6537 (4,1e) 20.0X
Brauer, Richard On groups whose order contains a prime number to the first power. I. Amer. J. Math. 64, (1942). 401–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement